# SDR SIMA200817502

- Difficulty date: June 20, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG6709500095
- Part serial: 00420
- Condition: Seized
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON FLIGHT 3661 - CREW REPORTED ON TAXI OUT PAX CABIN FILLED UP WITH SMOKE.  AIRCRAFT RETURNED TO GATE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RT ACM IAW AMM 21-51-08.  OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (A)
